Existence of optimal controls for distributed systems involving dynamic boundary conditions

S. Kerbal, N. U. Ahmed

Research output: Contribution to journalArticle


In this paper we use the calculus of variation, a classical technique to prove the existence of an optimal control for Lagrange type control problem subject to a semilinear systems governed by B-evolutions, that is for systems involving dynamics on the boundary. For motivation we present an example of heat transfer problem arising in the nuclear reactor.

Original languageEnglish
Pages (from-to)55-67
Number of pages13
JournalDynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis
Issue number1
Publication statusPublished - Feb 2007



  • B-evolution systems
  • Dynamic boundary control problem
  • Generating and closed pair of operators
  • Lagrange problem
  • Optimal control
  • Semi-linear systems
  • Semigroup

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cite this